MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION QUATTRODE TRIAL LEAD WIDE SPACED; SCS LEAD

ST. JUDE MEDICAL - NEUROMODULATION QUATTRODE TRIAL LEAD WIDE SPACED; SCS LEAD
Model Number 3066
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 08/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
In the event the device is returned to the manufacturer, the reported event cannot be analyzed via laboratory testing.The manufacturer has limited information related to the patient's medical history and is unable to form an opinion as to the relevancy of the patient's history to the event reported.The manufacturer defers to the patient's physician regarding medical history.
 
Event or Problem Description
Device 3 of 4 reference mfr.Report #: 1627487-2018-08581, 1627487-2018-08582, 1627487-2018-08586.It was reported that the patient was experiencing discomfort (sore to the touch) at the trial lead site, after an attempt for removal was unsuccessful by the physician.Reportedly, the physician cut the lead at the exit site but was unable to remove it.The next course of action was undetermined at this time.
 
Event or Problem Description
Device 2 of 4.Reference mfr.Report#: 1627487-2018-08581, 1627487-2018-08582, 1627487-2018-08586.Follow up revealed that the patient's lead was explanted and a new scs system was implanted, which addressed the issue.

Brand Name
QUATTRODE TRIAL LEAD WIDE SPACED
Common Device Name
SCS LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key7862441
Report Number1627487-2018-08584
Device Sequence Number1967016
Product Code GZF
UDI-Device Identifier05414734406017
UDI-Public05414734406017
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K072462
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/26/2020
Device Model Number3066
Device Lot Number6424240
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/16/2018
Supplement Date Received by Manufacturer09/26/2018
Initial Report FDA Received Date09/10/2018
Supplement Report FDA Received Date10/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;